MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM

FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM
Model Number M46441360
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Chemical Spillage (2894)
Health Effect - Clinical Codes Chemical Exposure (2570); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the set was broken below the drip chamber.The infusion treatment had not been started as the customer was putting the treatment on the pole.The drug came into contact with the nurse, but she was not harmed.The drug did not spill on the patient.The leak was cleaned up using a chemo spill kit.There was no sample returned, but pictures were available for review.The batch number is unknown.The inspection of the provided photographs showed a visible hole in the silicone tube (it is a part of the pump segment) next to the transparent adapter.The pvc tubes and drip chamber were found to be separated.A visible mark of the drip chamber connector (this is the point where the tubing is pushed) was also present.Without the batch number, the production documents could not be investigated and no retain samples could be tested.The cause of the leak was likely due to insufficient glue applied on the tube during the manufacturing process.A capa was initiated in the production facility to address this manufacturing issue.

Brand Name
AGILIA INFUSION SYSTEM
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen D-362 51
GM  D-36251
MDR Report Key6226596
Report Number9681819-2017-00033
Device Sequence Number82424
Product Code FRN
UDI-Device Identifier04250273714517
UDI-Public04250273714517
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/12/2016
Report Date (Section F) 09/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberM46441360
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/12/2016
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;